Alert archive / Indiana / Wind Chill Advisories in 2015
Wind Chill Advisory 5, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind chill advisory at Feb 22, 2015, 3:22 AM EST for 39 counties in Indiana. It took effect at Feb 23, 2015, 12:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2015, 3:22 AM EST (08:22 UTC)
- In effect from
- Feb 23, 2015, 12:00 AM EST
- Expired
- Feb 23, 2015, 9:00 AM EST
- In force
- 9 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
788 WWUS43 KIND 220822 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 322 AM EST SUN FEB 22 2015 ...WIND CHILL ADVISORY MIDNIGHT TONIGHT UNTIL 9 AM MONDAY... INZ021-028>031-035>049-051>057-060>065-067>072-221630- /O.NEW.KIND.WC.Y.0005.150223T0500Z-150223T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 322 AM EST SUN FEB 22 2015 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY. * WIND CHILL VALUES...15 TO 24 DEGREES BELOW ZERO * OTHER IMPACTS...ICY UNTREATED SURFACES PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COMBINATION OF VERY COLD TEMPERATURES AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MK
6 follow-up statements
623 WWUS43 KIND 221514 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1014 AM EST SUN FEB 22 2015 ...WIND CHILL ADVISORY MIDNIGHT TONIGHT UNTIL 9 AM MONDAY... INZ021-028>031-035>049-051>057-060>065-067>072-222315- /O.CON.KIND.WC.Y.0005.150223T0500Z-150223T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1014 AM EST SUN FEB 22 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY. * WIND CHILL VALUES...15 TO 24 DEGREES BELOW ZERO * OTHER IMPACTS...ICY UNTREATED SURFACES PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COMBINATION OF VERY COLD TEMPERATURES AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
238 WWUS43 KIND 221932 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 232 PM EST SUN FEB 22 2015 ...WIND CHILL ADVISORY MIDNIGHT TONIGHT UNTIL 9 AM MONDAY... INZ021-028>031-035>049-051>057-060>065-067>072-230345- /O.CON.KIND.WC.Y.0005.150223T0500Z-150223T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 232 PM EST SUN FEB 22 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY. * WIND CHILL VALUES...15 TO 24 DEGREES BELOW ZERO * OTHER IMPACTS...ICY UNTREATED SURFACES PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COMBINATION OF VERY COLD TEMPERATURES AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
272 WWUS43 KIND 230301 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1001 PM EST SUN FEB 22 2015 ...WIND CHILL ADVISORY MIDNIGHT TONIGHT UNTIL 9 AM MONDAY... INZ021-028>031-035>049-051>057-060>065-067>072-231115- /O.CON.KIND.WC.Y.0005.150223T0500Z-150223T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1001 PM EST SUN FEB 22 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST MONDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST MONDAY. * WIND CHILL VALUES...15 TO 24 DEGREES BELOW ZERO * OTHER IMPACTS...ICY UNTREATED SURFACES PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COMBINATION OF VERY COLD TEMPERATURES AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
624 WWUS43 KIND 230829 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 329 AM EST MON FEB 23 2015 ...WIND CHILL ADVISORY MIDNIGHT TONIGHT UNTIL 9 AM... INZ021-028>031-035>049-051>057-060>065-067>072-231400- /O.CON.KIND.WC.Y.0005.000000T0000Z-150223T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 329 AM EST MON FEB 23 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WIND CHILL VALUES...15 TO 24 DEGREES BELOW ZERO * OTHER IMPACTS...SLICK SPOTS ON UNTREATED SURFACES PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COMBINATION OF VERY COLD TEMPERATURES AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MK
283 WWUS43 KIND 231112 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 612 AM EST MON FEB 23 2015 ...WIND CHILL ADVISORY MIDNIGHT TONIGHT UNTIL 9 AM... INZ021-028>031-035>049-051>057-060>065-067>072-231400- /O.CON.KIND.WC.Y.0005.000000T0000Z-150223T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 612 AM EST MON FEB 23 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WIND CHILL VALUES...TO NEAR 20 DEGREES BELOW ZERO * OTHER IMPACTS...SLICK SPOTS ON UNTREATED SURFACES PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COMBINATION OF VERY COLD TEMPERATURES AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KOCH
671 WWUS43 KIND 231405 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 905 AM EST MON FEB 23 2015 INZ021-028>031-035>049-051>057-060>065-067>072-231515- /O.EXP.KIND.WC.Y.0005.000000T0000Z-150223T1400Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 905 AM EST MON FEB 23 2015 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. WIND CHILLS WILL REMAIN BELOW ZERO THIS MORNING AND IN THE SINGLE DIGITS ABOVE ZERO THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind chill advisory went out at Feb 22, 3:05 AM EST, 17 minutes earlier.
Area forecast discussion, Feb 22, 3:05 AM EST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 305 AM EST SUN FEB 22 2015 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 302 AM EST SUN FEB 22 2015 ARCTIC HIGH PRESSURE OVER THE NORTHERN PLAINS WILL PLUNGE SOUTHEAST TO CENTRAL INDIANA ON MONDAY. THIS WILL USHER IN SUB-ZERO TEMPERATURES TONIGHT AND MONDAY NIGHT AND KEEP THE WEATHER DRY. MORE ARCTIC HIGH PRESSURE WILL BUILD OVER THE AREA MID AND LATE WEEK IN THE WAKE OF A REINFORCING COLD FRONT TUESDAY NIGHT...KEEPING TEMPERATURES WELL-BELOW NORMAL. FINALLY...A SOUTHERN SYSTEM COULD BRING SOME MORE SNOW TO CENTRAL INDIANA NEXT WEEKEND. && .NEAR TERM /TODAY THROUGH MONDAY MORNING/... ISSUED AT 302 AM EST SUN FEB 22 2015 MAIN CHALLENGE TODAY WILL BE TEMPERATURES AND WHETHER OR NOT TO MENTION SNOW SHOWERS. 00Z MODELS IN GOOD AGREEMENT REGARDING SYNOPTIC PATTERN...AND THUS A BLEND LOOKS GOOD. ARCTIC HIGH PRESSURE OVER THE NORTHERN PLAINS WILL MOVE SOUTHEAST TO THE MIDDLE MISSISSIPPI VALLEY MONDAY MORNING. LINGERING LOW LEVEL MOISTURE BELOW A STRONG INVERSION ALONG WITH COLD AIR ADVECTION AND CYCLONIC FLOW AROUND JAMES BAY VORTEX SHOULD KEEP THE LOW CLOUDS AROUND TODAY. WITH STEEP LAPSE RATES BELOW THE INVERSION AND A FEW IMPULSES MOVING THROUGH THE CYCLONIC FLOW...FEEL THE NEED TO KEEP A FEW FLURRIES AROUND. HOWEVER...WITH THE LIFT WEAK...THE MOISTURE SHALLOW AND MOS POPS BELOW 10 PERCENT...DO NOT FEEL CONFIDENT ENOUGH FOR SMALL SNOW SHOWER CHANCES. WITH COLD ADVECTION CONTINUING...AND THE CLOUDS AROUND...WILL GO BELOW MOS ON TEMPERATURES TODAY. THEN....THE FOCUS SHIFTS TO TONIGHT AND MONDAY MORNING WITH TEMPERATURES AND WIND CHILLS ON THE BIG STAGE. THINK THERE WILL AT LEAST BE PARTIAL CLEARING OVERNIGHT...BASED ON SOME DRYING IN THE LOW LEVELS AND UPSTREAM SKY COVER. THUS...WILL GO WITH THE COLDER 00Z NAM MOS WHICH BRINGS IN SOME CLEARING WHILE THE 00Z GFS DOES NOT. RESULTANT WIND CHILLS SHOULD BE PLENTY COLD ENOUGH FOR A WIND CHILL ADVISORY OVERNIGHT AND THROUGH MONDAY 9 AM. && .SHORT TERM /MONDAY AFTERNOON THROUGH TUESDAY NIGHT/... ISSUED AT 302 AM EST SUN FEB 22 2015 MAIN FOCUS TO THE SHORT TERM WILL BE ON TEMPERATURES...ESPECIALLY MONDAY NIGHT...AND THEN ON WHETHER TO MENTION POPS TUESDAY AND TUESDAY NIGHT. SHOULD BE LITTLE CLOUD COVER MONDAY AND MONDAY NIGHT AS THE ARCTIC HIGH SETTLES OVER CENTRAL INDIANA AND LOW LEVELS DRY OUT. DESPITE THE SUNSHINE...WITH SNOW PACK AND ARCTIC AIR...FAVOR TEMPERATURES CLOSER TO THE COLDER 00Z GFS MOS MONDAY AFTERNOON AND CERTAINLY MONDAY NIGHT AND TUESDAY MORNING. ANOTHER WIND CHILL ADVISORY FOR MONDAY NIGHT AND TUESDAY MORNING SURE LOOKS POSSIBLE AT SOME POINT. FINALLY...ANOTHER ARCTIC FRONT WILL DROP SOUTHEAST OVER THE AREA TUESDAY NIGHT. HOWEVER...MOISTURE LIMITED TO THE LOWER LEVELS...SO LEFT POPS OUT TUESDAY AND TUESDAY NIGHT. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... ISSUED AT 247 AM EST SUN FEB 22 2015 THE LONG TERM WILL BEGIN WITH ARCTIC HIGH PRESSURE BUILDING INTO THE AREA ONCE AGAIN. BELOW NORMAL TEMPERATURES ALONG WITH DRY CONDITIONS CAN BE EXPECTED DURING THIS TIME...WITH BELOW ZERO TEMPS POSSIBLE AGAIN ON THURSDAY NIGHT. THE HIGH WILL MOVE ACROSS CENTRAL INDIANA ON FRIDAY AND BY FRIDAY NIGHT IT MOVES EAST OF THE AREA. THIS WILL ALLOW TEMPERATURES TO FINALLY CLIMB A BIT TO BE CLOSER TO NORMAL FOR NEXT WEEKEND. THE PASSAGE OF THE HIGH WILL ALSO ALLOW CHANCES FOR SNOW TO RETURN BY FRIDAY NIGHT AS A FRONT SETS UP SOMEWHERE NEAR THE OHIO VALLEY. && .AVIATION /DISCUSSION FOR THE 220600Z TAFS/... ISSUED AT 1135 PM EST SAT FEB 21 2015 MVFR CEILINGS 020-025 CURRENTLY PUSHING INTO THE WESTERN SECTIONS OF THE AREA...AFFECTING THE KLAF TERMINAL. THESE CEILINGS SHOULD CONTINUE TO GRADUALLY OVERSPREAD THE REMAINDER OF THE TERMINALS OVER THE NEXT FEW HOURS. ONCE THESE CEILINGS MOVE IN...THEY ARE EXPECTED TO LINGER THROUGH MIDDAY SUNDAY. MOST OF THE SIGNIFICANT VISIBILITY RESTRICTIONS IN FOG HAVE BEEN OFF TO THE EAST OF THE TAF SITES WHERE SKIES HAVE CLEARED OFF. DON/T THINK THERE WILL BE ANY PROLONGED IFR CONDITIONS IN FOG OVERNIGHT AT THE TAF SITES...BUT DO THINK SOME MVFR VISIBILITY RESTRICTIONS ARE PROBABLE BASED ON UPSTREAM REPORTS. WILL PUT SOME MVFR RESTRICTIONS IN THE FORECAST THROUGH MID MORNING SUNDAY. INITIALLY LIGHT SURFACE WINDS OVERNIGHT EXPECTED TO BECOME 320-340 DEGREES AT 9-12 KTS BY LATE MORNING SUNDAY. && .IND WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EST MONDAY FOR INZ021-028>031-035>049-051>057-060>065-067>072. && SYNOPSIS...KOCH NEAR TERM...KOCH SHORT TERM...KOCH LONG TERM....CP AVIATION...JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Feb 21, 9:34 PM EST, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 934 PM EST SAT FEB 21 2015 INZ021-028>031-035>039-043>047-051-230245- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION- VIGO- 934 PM EST SAT FEB 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: DRY CONDITIONS EXPECTED TONIGHT WITH CLOUDS RETURNING. HAZARDS: DESPITE THE SNOW HAVING ENDED...ROADS WILL REMAIN SLICK AND SNOW COVERED TONIGHT CREATING HAZARDOUS TRAVEL CONDITIONS. TIMING: HAZARDOUS TRAVEL CONDITIONS THROUGH THE NIGHT. DISCUSSION: LOW PRESSURE WILL MOVE AWAY FROM THE REGION THIS EVENING. CLOUDY SKIES WILL RETURN TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: BITTERLY COLD TEMPERATURES WILL RETURN SUNDAY NIGHT WITH WELL BELOW ZERO WIND CHILLS THROUGH TUESDAY MORNING. FLURRIES POSSIBLE SUNDAY AFTERNOON AND SNOW SHOWERS TUESDAY AFTERNOON AND NIGHT. WIND CHILL HEADLINES WILL LIKELY BE NEEDED FOR THE EARLY PART OF THE WEEK. DISCUSSION: ARCTIC AIR WILL RETURN FOR MUCH OF NEXT WEEK AS ARCTIC HIGH PRESSURE MOVES IN FROM WESTERN CANADA. A WEAK UPPER LEVEL DISTURBANCE WILL BRING SCATTERED FLURRIES ON SUNDAY. SNOW SHOWERS ARE LIKELY TO ACCOMPANY THE PASSAGE OF A COLD FRONT LATE TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FINAL SNOWFALL TOTALS FROM TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ040>042-048-049-052>057-060>065-067>072-230245- MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 934 PM EST SAT FEB 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: PATCHY FREEZING FOG. HAZARDS: VISIBILITY LESS THAN 1 MILE. DESPITE THE SNOW HAVING ENDED...ROADS WILL REMAIN SLICK AND SNOW COVERED TONIGHT CREATING HAZARDOUS TRAVEL CONDITIONS. TIMING: FREEZING FOG MAINLY BEFORE 300 AM. HAZARDOUS TRAVEL CONDITIONS THROUGH THE NIGHT. DISCUSSION: LOW PRESSURE WILL MOVE AWAY FROM THE REGION THIS EVENING. CLOUDY SKIES WILL RETURN TONIGHT. BEFORE THE CLOUDS RETURN PATCHY FREEZING FOG WILL FORM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: BITTERLY COLD TEMPERATURES WILL RETURN SUNDAY NIGHT WITH WELL BELOW ZERO WIND CHILLS THROUGH TUESDAY MORNING. FLURRIES POSSIBLE SUNDAY AFTERNOON AND SNOW SHOWERS TUESDAY AFTERNOON AND NIGHT. WIND CHILL HEADLINES WILL LIKELY BE NEEDED FOR THE EARLY PART OF THE WEEK. DISCUSSION: ARCTIC AIR WILL RETURN FOR MUCH OF NEXT WEEK AS ARCTIC HIGH PRESSURE MOVES IN FROM WESTERN CANADA. A WEAK UPPER LEVEL DISTURBANCE WILL BRING SCATTERED FLURRIES ON SUNDAY. SNOW SHOWERS ARE LIKELY TO ACCOMPANY THE PASSAGE OF A COLD FRONT LATE TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT FINAL SNOWFALL TOTALS FROM TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Feb 21, 9:31 PM EST, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 931 PM EST SAT FEB 21 2015 INZ021-028>031-035>039-043>047-051-052-221300- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION- VIGO-CLAY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...INDIANAPOLIS...TERRE HAUTE 931 PM EST SAT FEB 21 2015 ...TRAVEL WILL REMAIN HAZARDOUS THROUGH TONIGHT... MANY ROADS REMAIN SLICK AND SNOW COVERED TONIGHT. ANY SLUSH FROM MELTING EARLIER SATURDAY WILL REFREEZE AS TEMPERATURES FALL TONIGHT. THIS WILL MAINTAIN HAZARDOUS TRAVEL CONDITIONS THROUGH SUNDAY MORNING. MOTORISTS ARE ENCOURAGED TO USE CAUTION IF TRAVELING THROUGH EARLY SUNDAY. ALLOW EXTRA TIME TO REACH YOUR DESTINATION. INZ040>042-048-049-053>057-060>065-067>072-221300- MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...ANDERSON...MUNCIE...SHELBYVILLE... BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 931 PM EST SAT FEB 21 2015 ...TRAVEL WILL REMAIN HAZARDOUS THROUGH TONIGHT... AREAS OF FREEZING FOG WITH VISIBILITY BELOW 1 MILE WILL CONTINUE INTO THE EARLY PART OF THE OVERNIGHT. IN ADDITION...MANY ROADS REMAIN SLICK AND SNOW COVERED TONIGHT. ANY SLUSH FROM MELTING EARLIER SATURDAY WILL REFREEZE AS TEMPERATURES FALL TONIGHT. THESE WILL MAINTAIN HAZARDOUS TRAVEL CONDITIONS THROUGH SUNDAY MORNING. MOTORISTS ARE ENCOURAGED TO USE CAUTION IF TRAVELING THROUGH EARLY SUNDAY. ALLOW EXTRA TIME TO REACH YOUR DESTINATION. 50
Nearby
Wind Chill Advisories in Indiana, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.